# SDR SWI2025F00954

- Difficulty date: December 5, 2024
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 44,088 hours, 29,961 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Roller
- Part number: CC670122721
- Condition: Worn
- Location: Zone 500 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRACK ROLLER SLAT 1-2 900 LT.  COMPLY WITH TASK CARD 27-530-809,  LT TRACK ROLLER SEALED, TRACK 1-2, TOP FORWARD - SLAT 1.  REMOVED LT 1-2 TOP FORWARD SLAT TRACK ROLLER. SLAT PANEL NOT DISCONNECTED IAW AMM 27-81-43-000-801-A01.  INSTALLED LT 1-2 TOP FORWARD SLAT TRACK ROLLER. REPLACED OLD ROLLER AND WORN NUT WITH NEW, SERVICEABLE ROLLER AND NUT IAW AMM 27-81-43-400-801-A01. PERFORMED OPERATIONAL TEST OF THE FLAPS AND SLATS SYSTEM IAW AMM 27-50-00-710-801-A02 NO DEFECTS NOTED.
